# SDR CA101105002

- Difficulty date: October 30, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 96,665 hours, 11,456 cycles
- Engine: Ge CF680C2B6
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 343T001023
- Condition: Cut
- Location: Center Tank
- Part time: 92,174 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT HAD REPEAT REPORTS OF LT WING FUEL IMBALANCES.  MULTIPLE TANK ENTRIES DURING TROUBLESHOOTING LEAD TO ROOT CAUSE FINDING OF THE FUEL PRESSURE LINE COMING FROM THE LT CENER TANK OVERRIDE PUMP WAS FOUND SHAFFED (CUT).  PLEASE REFER TO ATTACHMENT. NOTE: THIS FINDING WAS REPORTED TO THE ACM REGULATORY COMPLIANCE DEPARTMENT ON NOVEMBER 4.
